# SDR USAA2014090900013

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 43,513 hours, 24,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, LEVEL 2 GALVANIC CORROSION ON R2 DOOR SILL BETWEEN FRAME 66 TO 68, -Y1473. REPLACED R2 DOOR SILL IAW SRM 53-41-14, FIG 101 & 51-42-11.
